# SDR HNAA9899478

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994HA
- Make and model: Dhav DHC8102
- Aircraft serial: 459
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: 302313
- Condition: Loose
- Location: Nr 2 Detector
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TPA - FLT 3453 - SMOKE WARNING LIGHT ILLUMINATED TWICE IN FLIGHT AND WENT OUT.  FOUND CANNON PLUG ONE-HALF TURN LOOSE ON FORWARD NR 2 SMOKE DETECTOR.  INSPECTED PINS AND WIRING.  RESECURED AND SAFETIED CANNON PLUG.  INSPECTED NR 1 DETECTOR, NO DEFECTS NOTED.  TESTED NR 1 AND NR 2 SMOKE DETECTORS.  OPERATIONAL CHECKED GOOD.  (M)
